# SDR IPXA2021011964634

- Difficulty date: December 17, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 NR 3 A/C COMPARTMENT INTERCOSTAL CRACK AT STA 595 LON 33R.  REMOVED AND REPLACED CRACKED INTERCOSTAL AT NR 3 A/C COMPARTMENT, IAW DWG ACA3804 AND SRM 51-35-01.  (MINOR)
